On two problems of H. Neumann and J. Wiegold about linked products of groups

S. V. Ivanov, A. Yu Ol'shanskii

Research output: Contribution to journalArticlepeer-review


The authors give affirmative answers to two questions of H. Neumann and Wiegold on linked embeddings of groups.

Original languageEnglish (US)
Pages (from-to)311-315
Number of pages5
JournalBulletin of the Australian Mathematical Society
Issue number2
StatePublished - Oct 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this